# SDR HALA20231019231

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 14,038 hours, 3,118 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - AIR TURN BACK DUE TO UNRELIABLE AIRSPEED - BUG IN PITOT TUBE. FOUND BUG IN F/O PITOT PROBE (9DA2) CLEANED AND FLUSHED PITOT PROBE PER AMM 34-10-00-170-004-A. OK FOR SERVICE.
